MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25761
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device provided inaccurate measurements.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.Visual inspection upon receipt revealed no external damages.During functional testing, the module was unable to establish connection to a known-good root device.Internal inspection isolated the failure to multiple damaged circuit board cables, which were determined to be the cause of the "error port" message.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
SEDLINE KIT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8536128
Report Number2031172-2019-00209
Device Sequence Number13546463
Product Code MWI
UDI-Device Identifier00843997009096
UDI-Public00843997009096
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25761
Device Catalogue Number9513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROOT; ROOT